# SDR 2006UALA00245

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 34,782 hours, 4,384 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT CREW REST CEILING ABOVE STAIRS, CEILING LIGHT ABOVE SEAT 17 CTR, AND CEILING LIGHT ABOVE SEAT 16 CTR.
